Together we will beat cancer

Donate

visual migraines/aura on chemo, has anyone else had this?

25 Nov 2020 08:55

Hi All,

I am on Gem/Cis and should have had the second bit of my 3 rd cycle today but held off as WCC low.

Since I started this treatment I have been having episodic visual migraines zig zags etc.

It doesnt always happen at the same time in the treatment cycle  and sometimes I can have 2-3 in a row which is scary.
this is something that I rarely had  over the years but now seems to be not infrequent.

The chemo doctor said all ones previous sy,ptoms of any type can come back during chemo but I wondered if others had this problem too.

TIA

visual migraines/aura on chemo, has anyone else had this?

27 Nov 2020 09:05 in response to GypsyCaravan

As I noticed this post didn't receive any replies yet I thought I'd come by to say hello, GypsyCaravan.

I'm sorry to hear that you're experiencing some vision troubles after starting your treatment. Perhaps it may be a good idea to ask your doctor the next chance you get if there is something they can do or prescribe to help with these symptoms?

Hopefully, others who had a similar experience will come along shortly to give advice but in the meantime, if you feel that speaking with one of our nurses may help, feel free to give them a ring on this phone number 0808 800 4040, Monday - Friday between 9 a.m. - 5 p.m.

Best wishes,

Renata, Cancer Chat Moderator

visual migraines/aura on chemo, has anyone else had this?

10 Jun 2021 18:21 in response to GypsyCaravan

Hi 

I am 10 rounds in of FOLFIRI 5FU and Ertibux.

I have had visual disturbances on 4 rounds...each last around 15 minutes.I would describe the effect as running water in front of one eye or sometimes a rainbow type aura .Usually on day 4 or 5 after chemo.I have not experienced this in both eyes at the same time. 

I hope things improve for you as it is an unnerving experience.